First Aboodh Transform of Fractional Order and Its Properties
Makaleler > Tam Makale · 2019
Yazarlar: Suliman Alfaqeih, Turgut Öziş
International Journal of Progressive Sciences and Technologies; Vol 13, No 2 (2019); 252-256, Uluslararası, 2019, cilt 13, ss 252-256
DOI: 10.52155/ijpsat.v13.2.806
Özet
In this paper, we propose definitions of a fractional first Aboodh transform of order α, where α ϵ [0, 1], for a functions which are fractional differentiable.We then present some main properties of this transform.Furthermore, we prove some related theorems.